A new characterization of B -bounded semigroups with application to implicit evolution equations
Luisa Arlotti
Abstract and Applied Analysis, 2000, vol. 5, 1-18
Abstract:
We consider the one-parameter family of linear operators that A. Belleni Morante recently introduced and called B -bounded semigroups. We first determine all the properties possessed by a couple ( A , B ) of operators if they generate a B -bounded semigroup ( Y ( t ) ) t ≥ 0 . Then we determine the simplest further property of the couple ( A , B ) which can assure the existence of a C 0 -semigroup ( T ( t ) ) t ≥ 0 such that for all t ≥ 0 , f ∈ D ( B ) we can write Y ( t ) f = T ( t ) B f . Furthermore, we compare our result with the previous ones and finally we show how our method allows to improve the theory developed by Banasiak for solving implicit evolution equations.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/507567.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/507567.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507567
DOI: 10.1155/S1085337501000331
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().